# SDR AWXA200200098

- Difficulty date: February 3, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 9,136 hours, 3,502 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Flow Divider
- Part number: 38828354
- Part serial: 1046
- Condition: Leaking
- Location: Apu
- Part time: 5,149 hours, 2,107 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: K

## Discrepancy

CMH - APU TAILPIPE FIRE - S - WHILE AIRCRAFT WAS ON GROUND FOR RON AT CMH AUXILIARY POWER UNIT WAS PREMATURELY SHUTDOWN AND FLAMES WERE REPORTED COMING FROM THE TAILPIPE AREA, THERE WERE NO FIRE WARNINGS, EGT PROBLEMS, OR ECAM MESSAGES.  MAINTENANCE PERFORMED A VISUAL INSPECTION OF THE APU COMPARTMENT, APU INLET, AND APU EXHAUST AREAS WITH NO ABNORMALITIES NOTED.  SYSTEM WAS PLACED ON MEL.  PHX MAINTENANCE TROUBLESHOT THE APU PER TSM 49-00-00-810-817, AND PERFORMED AN OPERATIONAL TEST IAW AMM TASK 49-00-00-710-004; FUEL WAS OBSERVED DRIPPING FROM THE DRAIN MAST AND A FUEL FLOW DIVIDER WAS REPLACED TO CORRECT THIS PROBLEM; OPERATIONAL TEST WAS REACCOMPLISHED AND CHECKED GOOD.
